# SDR ASAA2019041538985

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 63,107 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6616691502
- Condition: Missing
- Location: L1 Door Stop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR HARD TO CLOSE. GROUNDED - YES. FOUND L1 FWD LOWEST STOP PIN LOCK SPRING MISSING. INSTALLED LOCK SPRING REF B737-700 AMM 52-11-00.
